# SDR AALA202203109590

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A300*
- Aircraft serial: 6252
- Aircraft time: 23,972 hours, 7,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664515
- Part serial: M20643
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 4,386 hours, 1,332 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACCOMPLISHED CIDS TEST PER PERIODIC SERVICE CHECK. EMERGENCY POWER SUPPLY UNIT 10WL TEST DID NOT PASS. REPLACED L1 DOOR SLIDE/RAFT PER TASK CARD 26L00023011.
